Jump to content
Important Survey - Please Participate ×

Is this withdrawal? How long will it last?


[Ma...]

Recommended Posts

Made a post two days ago that I am planning to c/t off my 9 day Xanax binge (0.125-0.25 a day). Doc said I could totally c/t without taper but now I am having these symptoms:

 

- emotional numbness

- lips feel numb/swollen

- can't sleep

- sweating

- feeling like my body is not my own or I am going to jump out of my skin. Kinda hard to describe.

 

Should I ask for a taper or ride it out? Kinda scared of seizures or if this causes any serious life threatening complications. How long should I expect to feel this way? When does this peak?

Link to comment
Share on other sites

[7d...]

Personally, I wouldn't reinstate or taper.  It appears that these drugs don't agree well with you if 9 days use is causing you withdrawal.  There are a few people who say they get slammed pretty good with withdrawal after just two weeks of use.  So I'm thinking in your case - the less exposure, the better.

 

I invite you to find a good therapist (somebody who doesn't prescribe these drugs).  They're usually more willing/able to help people find a non-drug solution to anxiety.

Link to comment
Share on other sites

Thank you for the reply. I am just pretty scared about seizures and I just want off these drugs. Should I expect some relief from this?

I took Xanax the first time for about 4 days and quit just fine so I hope I won't be getting seizures or something. Heart rate seems to be okay so far knock in wood. 

Link to comment
Share on other sites

Your symptoms do sound like wd. Some people have tolerance very quickly to these meds, and full recovery is different for everyone.

In my opinion you probably won't have a seizure - but you will feel crappy for a bit.

 

Please keep us posted on how you're doing :thumbsup:

Link to comment
Share on other sites

Will it get better? Because it's pretty hopeless here but I also don't think my anxiety over getting a seizure is helping out. This is the worst feeling and everyone just wants to put me on more meds. Keep telling me how kids on 0.5 x3 a day do fine but I am obviously very sensitive. I took 1.5mg in total over 9 days and here I am. Just scared I will die that's all.
Link to comment
Share on other sites

[7d...]
The risk of a seizure is very small unless a person has a history of seizures.  Even then the risk is low.
Link to comment
Share on other sites

×
×
  • Create New...